FEKETE-SZEGO INEQUALITIES FOR A SUBCLASS OF ANALYTIC BI-UNIVALENT FUNCTIONS DEFINED BY SALAGEAN OPERATOR


Bulut S.

HONAM MATHEMATICAL JOURNAL, vol.39, pp.591-601, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 39
  • Publication Date: 2017
  • Doi Number: 10.5831/hmj.2017.39.4.591
  • Title of Journal : HONAM MATHEMATICAL JOURNAL
  • Page Numbers: pp.591-601

Abstract

In this paper, by means of the Salagean operator, we introduce a new subclass B-Sigma(m,n) (gamma;phi) of analytic and bi-univalent functions in the open unit disk U. For functions belonging to this class, we consider Fekete-Szego inequalities